Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 205-207
http://dx.doi.org/10.1155/S0161171289000256

On anti-commutative semirings

Department of Mathematics, University of South Florida, Tampa 33620, Florida, USA

Received 28 March 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. S. Ratti and Y. F. Lin, “On anti-commutative semirings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 205-207, 1989. https://doi.org/10.1155/S0161171289000256.